ON A CLASS OF DIRAC OPERATORS WITH EIGENVALUE NONLINEARLY DEPENDENT TO BOUNDARY CONDITION

Main Article Content

NİLÜFER TOPSAKAL
RAUF AMİROV

Abstract

Aims: In this study, a class of Dirac operators with boundary conditions depend on the m−th degree polynomial of spectral parameter have been considered.
Results: Properties of spectral characteristic are investigated and uniqueness theorems for the inverse problem are proved for this operator.

Keywords:
Dirac operator, discontinuous condition, inverse problem.

Article Details

How to Cite
TOPSAKAL, N., & AMİROV, R. (2019). ON A CLASS OF DIRAC OPERATORS WITH EIGENVALUE NONLINEARLY DEPENDENT TO BOUNDARY CONDITION. Asian Journal of Mathematics and Computer Research, 26(1), 39-49. Retrieved from http://www.ikprress.org/index.php/AJOMCOR/article/view/4539
Section
Original Research Article